Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A bilinear approach to discrete Miura transformations
Author: Joshi, N.
Ramani, A.
Grammaticos, B.
Citation: Physics Letters A, 1998; 249(1-2):59-62
Publisher: North-Holland
Issue Date: 1998
ISSN: 0375-9601
Statement of
N. Joshi, A. Ramani and B. Grammaticos
DOI: 10.1016/S0375-9601(98)00624-0
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.